# SDR AALA20010055

- Difficulty date: December 18, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 SEAT TRACK CORRODED AT STATION 671.  ROUTED OUT CORROSION AND INSTALLED REPAIR PLUG PER SRM 53-05.  (M)
